# SDR CALA20190821388

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 52,153 hours, 18,568 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC PITCH STAB TRIM INOP. T/S PER WDM 27-41-11 ALL VOLTAGES PRESENT AND GOOD. REMOVED AND REPLACED PER AMM 27-41-71. OPS CHECKED GOOD.
